Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-3rd Week Side Effects crazy777girl

Posted by Donna Louise on May 13, 2006, at 22:00:19

In reply to Re: EMSAM-3rd Week Side Effects, posted by crazy777girl on May 13, 2006, at 13:07:48

> Greetings. A search for EMSAM side effect info brought me to this board today, and much helpful insight. My diagnosis; treatment resistant depression (bipolar, a rapid cycler but in a major depressive state for quite some time) I have a knowledgable, well-regarded Dr, (psychopharmacologist) but because all we've tried so far has been only marginally successful, I've opted for a VNS implant. When insurance approval finalizes, I'll be implanted. It sounded like Sci-Fi in the beginning, but now sounds about as crazy as the pharmaceutical cocktail I swallow every day & its multitude of side effects, known & unknown. Which brings me back to my original point; I've developed serious leg cramps, more like lower body aching, hips down, actually, like I've run a marathon. Believe me, I haven't. I also had a mystery swelling in my neck that made breathing & swallowing difficult, just short of the need to take a trip to the ER but I did go to my PCP. He ordered an ultrasound, decided it was a cyst that burst. All coinciding w/ the start of my patch. I have no site irritation, other than it hurts like heck pulling them off. I switch off on the upper arm area. Showering is no issue, but if you pull one slightly off or touch it while applying, forget it - it won't stick. I've used surgical tape in that case, since they're so expensive I didn't want to toss it & start over w/ a new patch even though my insurance covers them, currently. I did read (just today) about the possibility of cysts & muscle "stiffness", but these don't seem to be common side effects, and my Dr. didn't expect me to experience any significant side effects. This is so new, however, how can we really know? I have high hopes for this, as my Dr has another pt with TRD who is also using a similar combination of meds, including EMSAM, and it seemed to be the magic bullet for him. Does anyone have more experience with EMSAM use, or its side effects?

The only side effect I can say that I have had is a slightly higher pulse. My BP dropped to normal because it was too high from other meds. I have had no orthostatic hypertension or anything like that. I have had none of the other side effects I have gotten from all the sri's and such. nothing. Not even a site irritation. As Robert said, more than likely what you are having is coincidence but ya just never know about these things I guess anything is possible.

Donna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donna Louise thread:630549
URL: http://www.dr-bob.org/babble/20060510/msgs/643683.html